MathSciNet Relay Station
MathSciNet bibliographic data
MR2415043 37H15 (37D20 37D25)
Cao, Yongluo; Luzzatto, Stefano; Rios, Isabel Uniform hyperbolicity for random maps with positive Lyapunov exponents. Proc. Amer. Math. Soc. 136 (2008), no. 10, 3591–3600.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement